chris, what exactly happened when you took LDN?
I thought I had posted here on the problems I had, but when I search for my post, I can't find it. Perhaps it was on one of my other forums - I'll copy an original post in below:
>> original post follows <<
It's bad news for me yet again with the LDN, I've had to give up for the fourth time. I don't want to put anybody off the idea of trying it, but all you seem to hear are the success stories. I thought it may help folks to hear both sides of things before making a decision.
The online survey is probably useful in reaching a decision, but I wonder how many people bother to go back and complete it, if they don't get on with LDN, just a thought.
I can only see one improvement since taking it, and that is only having to get up once a night, rather than up to five times. If the side effects of using LDN were insignificant, then that benefit alone would be worth taking it for, but that has not been the case for me.
I've had no trouble getting to sleep on LDN, or before it, in fact while on it, I have been falling asleep in my chair several times a day. After the first few days of taking it, I have just felt nauseous, extremely weak, had multiple headaches and been generally unwell.
I've had two serious attempts using 3mg with a two week period of 1.5mg in between them. Both dosages seemed to have pretty much the same effect on me.
For those of you already taking LDN, and showing good results, then I'm really pleased for you. For those hoping to try it, I wish you every success. This is clearly yet another example of how MS is so different for different folks.
>> End of original post <<
All the best to all,